Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18520
Title: Magnetism of exposed and Co-capped Fe nanoparticles
Authors: Edmonds, KW
Binns, C
Baker, SH
Maher, MJ
Thornton, SC
Tjernberg, O
Brookes, NB
First Published: Oct-2000
Citation: JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, 2000, 220 (1), pp. 25-30
DOI Link: 10.1016/S0304-8853(00)00472-8
ISSN: 0304-8853
Links: http://hdl.handle.net/2381/18520
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.